# SDR MWEA96407

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: R2215
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS TEST OF EMERGENCY LIGHTS, FOUND FOUR FWD CABIN CEILING LIGHTS INOP AND LT NACELLE LIGHT INOP.  REPLACED TWO BATTERIES IN POWER SUPPLY AND R2-215 RELAY FOR LT EMERGENCY NACELLE FLOODLIGHT.
